Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 79, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 15, 2009, 6:24 PM CDT for Callaway County, Missouri. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2009, 6:24 PM CDT (23:24 UTC)
- Expired
- May 15, 2009, 6:43 PM CDT
- In force
- 19 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
County Callaway County, MO
The radar
The St Louis radar (KLSX), 104 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 12:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.4 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 232 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 152324
SVRLSX
MOC027-160015-
/O.NEW.KLSX.SV.W.0079.090515T2324Z-090516T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
624 PM CDT FRI MAY 15 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALLAWAY COUNTY IN CENTRAL MISSOURI...
* UNTIL 715 PM CDT
* AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FULTON...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
AUXVASSE...WILLIAMSBURG...SHAMROCK...MOKANE...KINGDOM CITY...
STEEDMAN...REFORM AND PORTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3870 9216 3895 9198 3907 9186 3906 9165
3871 9166 3871 9174 3869 9177 3868 9185
3865 9188 3863 9197
TIME...MOT...LOC 2324Z 259DEG 28KT 3886 9194
$$
CVKING2 follow-up statements
000
WWUS53 KLSX 152338
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT FRI MAY 15 2009
MOC027-160015-
/O.CON.KLSX.SV.W.0079.000000T0000Z-090516T0015Z/
CALLAWAY MO-
638 PM CDT FRI MAY 15 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EASTERN CALLAWAY COUNTY...
AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
7 MILES WEST OF WILLIAMSBURG...OR 7 MILES EAST OF FULTON...MOVING
EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
WILLIAMSBURG AND SHAMROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3907 9180 3906 9165 3872 9166 3870 9185
3906 9186
TIME...MOT...LOC 2338Z 259DEG 28KT 3888 9181
$$
CVKING000
WWUS53 KLSX 152343
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
643 PM CDT FRI MAY 15 2009
MOC027-152353-
/O.CAN.KLSX.SV.W.0079.000000T0000Z-090516T0015Z/
CALLAWAY MO-
643 PM CDT FRI MAY 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CALLAWAY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.
LAT...LON 3907 9180 3906 9165 3872 9166 3870 9185
3906 9186
TIME...MOT...LOC 2343Z 259DEG 28KT 3889 9177
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:26 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, May 15, 3:26 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
326 PM CDT FRI MAY 15 2009
.DISCUSSION...
/323 PM CDT FRI MAY 15 2009/
VERY ACTIVE NIGHT ON TAP WITH BOTH SEVERE WEATHER AND HEAVY
RAIN/FLOODING. THE WARM FRONT IS CURRENTLY DRAPPED NEAR A LINE FROM
KTAZ TO KMBY TO NEAR KSTJ INTO SE NEBRAKSA. DEW POINTS IN THE MID
60S TO NEAR 70 SOUTH OF THIS BOUNDARY AND SFC TEMPS IN THE 80S
HAVE CONTRIBUTED TO VERY UNSTABLE CONDITIONS WITH SBCAPES OF
3000+ J/KG. THIS BOUNDARY REINFORCED BY OUTFLOW FROM THE CURRENT
ELEVATED CONVECTION ACROSS IA...NE MO INTO NRN IL IS EXPECTED TO
BE THE MAIN FOCUS THROUGH AT LEAST MID EVENING AND THEN THE
ENCROACHING CDFNT WILL COME INTO PLAY. ELEVATED THUNDERSTORMS
ACROSS NORTHERN MO HAVE ALREADY BEEN PRODUCING HEAVY RAIN AND
EXPECT THIS TO CONTINUE INTO THE EVENING. MAIN ATTENTION HOWEVER
TURNS TO THE EVOLVING ELONGATED BOWING THUNDERSTORM COMPLEX IN NW
MO. THIS COMPLEX IS EXPECTED TO CONTINUE MOVING ESEWD ALONG THE
BOUNDARY/INSTABILITY GRADIENT...FEEDING ON THE VERY UNSTABLE AIR
AND FORCING ENHANCED VIA A BROAD 30-40 KT SWLY LLJ. DEEP LAYER
SHEAR OF 35+ KTS FROM ROUGHLY I-70 NWD CONTINUES TO FAVOR
ORGANIZED LINEAR/BOW ECHO STRUCTURES ALONG WITH HP THEMES. THE
ENVIRONMENT ALONG AND NORTH OF THIS BOUNDARY IS ALSO CHARACTERIZED
BY STRONG LOW LEVEL SHEAR/0-1 KM SRH AOA 300 M2/S2 SUPPORTIVE OF
ISOLATED TORNADOES IN ADDITION TO DAMAGING WINDS/HAIL...SPCLY IN CLOSE
PROXIMITY TO THE BOUNDARY AND MORE UNSTABLE AIR. LASTLY THE EAST-
WEST ORIENTATION OF THE CURRENT COMPLEX...CURRENT UPWIND
GROWTH IN ERN KS...AND FAVORABLE CONDITIONS FOR CONTINUED UPWIND
PROPAGATION ON THE WRN FLANK IS SUPPORTIVE OF ECHO TRAINING AND
ATTENDANT HVY RAIN WITH THE HIGH RAFL RATES. I EXPECT A LARGE
ELONGATED WEST-EAST BOWY COMPLEX TO EVOLVE THROUGH THE
EVENING...GRADUALLY SINKING SEWD AHEAD OF THE ENCROACHING COLD
FRONT. WITH THE ABOVE IN MIND I WILL BE EXPANDING THE FLASH FLOOD
WATCH SOUTH THROUGH THE I-70 CORIDOOR.
THE COLD FRONT WILL BE LOCATED ACROSS SE MO AND SRN IL AT 12Z SAT
WITH ANY REMAINING PCPN THREAT CONFINED TO THE AREA AHEAD OF IT
DURING THE MORNING HOURS. OTHERWISE GUSTY NORTHERLY WIND WILL USHER
COOLER AND DRIER AIR INTO THE REGION AS A RATHER POTENT SFC HIGH
SETTLES INTO THE MIDDLE MS VLY. THIS 1030+ MB SFC HIGH WILL
DOMINATE THROUGH EARLY MONDAY RESULTING IN DRY AND SOMEWHAT COOL
WEATHER FOR LATE MAY WITH TEMPS ON THE ORDER OF 10-15 DEGS BELOW
NORMAL.
A MODERATION WILL BEGIN ON MONDAY AS THE ELONGATED HIGH CONTINUES TO
SETTLE SOUTHEAST AND LOW LEVEL WINDS BECOME SLY ON THE BACK SIDE.
THE LARGE ELONGATED HIGH WILL ALSO IMPEDE THE RETURN OF QUALITY LOW
LEVEL MOISTURE WELL INTO NEXT WEEK.
GLASS
&&
.AVIATION...
/743 AM CDT FRI MAY 15 2009/
FOR THE 12Z TAFS...CONVECTIVE COMPLEX OVER THE NORTHERN QUARTER OF
MISSOURI AND SOUTHERN IOWA CONTINUES TO ORGANIZE WITH TIME. NEW
CONVECTION OVER NORTHEAST KANSAS IS FORMING AT THE NOSE OF THE 8H
LOW-LEVEL JET (REGION OF HIGHER THETA E AIR. WARM FRONTAL
BOUNDARY JUMPED EARLIER THIS MORNING AND NOW IS LOCATED FROM
NORTHEAST KANSAS TO JUST SOUTH OF PITTSFIELD ILLINOIS THEN
SOUTHEAST INTO SOUTHERN ILLINOIS. CONVECTION CONTINUES TO MOVE IN
A EAST TO SLIGHTLY NORTHEAST DIRECTION. EXPECT FURTHER CONVECTION
TO PERSIST OVER THIS AREA THROUGH MID TO LATE MORNING THEN WEAKEN
WITH TIME. MODELS ARE IN GENERAL AGREEMENT WTIH COLD FRONTAL
PASSAGE MOVING THROUGH THE STL AREA AROUND 0500 - 0600 UTC. MUCH
OF THE ORGANIZED LINE TO BOWING LINE SEGMENT CONVECTION WILL PASS
THROUGH STL AREA BETWEEN 01-03 UTC. WE HAVE PLACE SURFACE GUSTS AS
HIGH AS 45 KTS WITH THE THUNDERSTORM OUTFLOWS. A PERIOD OF RAIN IS
EXPECTED TO FOLLOW ALONG AND BEHIND THE ORGANIZED LINE FOR A
PERIOD OF ONE TO THREE HOURS. LOW CLOUDS WITH HEIGHTS AROUND 20 -
25 KFT EXPECTED TO PERSIST BEHIND FRONTAL BOUNDARY..THEN
SCATTERED CLOUDS WILL FOLLOW.
PRZYBYLINSKI
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 3 AM CDT SATURDAY FOR BOONE-CALLAWAY-
COLE-FRANKLIN-GASCONADE-JEFFERSON-LINCOLN-MONITEAU-
MONTGOMERY-OSAGE-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-
WARREN.
FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR AUDRAIN-KNOX-
LEWIS-MARION-MONROE-PIKE-RALLS-SHELBY.
IL...FLASH FLOOD WATCH UNTIL 3 AM CDT SATURDAY FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-ST. CLAIR IL-
WASHINGTON IL.
FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR ADAMS IL-
BROWN IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, May 15, 3:48 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 348 PM CDT FRI MAY 15 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-161215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 348 PM CDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA TONIGHT. SOME OF THESE STORMS WILL BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL ACCOMPANYING THE THUNDERSTORMS WILL RESULT IN A FLOODING THREAT...ESPECIALLY ALONG AND NORTH OF INTERSTATE 70. A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. MODERATE TO MAJOR FLOODING CONTINUES AT SEVERAL POINTS ALONG THE ILLINOIS RIVER AND THE MISSISSIPPI RIVER AT CHESTER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ON SATURDAY MORNING ACROSS PORTIONS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER AND AT CHESTER ON THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GLASS
In the hours before
Local storm report, May 15, 5:55 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
555 PM CDT FRI MAY 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND GST PERRY 39.78N 90.75W
05/15/2009 E50 MPH PIKE IL TRAINED SPOTTER
PEA SIZE HAIL AND 40 TO 50 MPH WIND GUSTS
0544 PM HAIL PERRY 39.78N 90.75W
05/15/2009 E0.25 INCH PIKE IL TRAINED SPOTTER
PEA SIZE HAIL AND 40 TO 50 MPH WIND GUSTS
&&
EVENT NUMBER LSX0902018
EVENT NUMBER LSX0902019
GKSLocal storm report, May 15, 5:58 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
558 PM CDT FRI MAY 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL COLUMBIA 38.95N 92.33W
05/15/2009 E0.70 INCH BOONE MO EMERGENCY MNGR
DIME SIZE HAIL NEAR I70 AND HIGHWAY 63
&&
EVENT NUMBER LSX0902020
GKSLocal storm report, May 15, 6:04 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
604 PM CDT FRI MAY 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD COLUMBIA 38.95N 92.33W
05/15/2009 BOONE MO EMERGENCY MNGR
1 FEET OF WATER ON PARIS ROAD A LITTLE SOUTH OF HIGHWAY
63...POSSIBLY AS MUCH AS 3 FEET OF WATER ON VANDIVER
EAST OF PARIS I
&&
EVENT NUMBER LSX0902021
GKSLocal storm report, May 15, 6:13 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
613 PM CDT FRI MAY 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL EOLIA 39.24N 91.01W
05/15/2009 E0.25 INCH PIKE MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0902022
GKSLocal storm report, May 15, 6:21 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
621 PM CDT FRI MAY 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL BOWLING GREEN 39.34N 91.20W
05/15/2009 E0.25 INCH PIKE MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0902023
GKSLocal storm report, May 15, 6:24 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
624 PM CDT FRI MAY 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND GST 5 S EOLIA 39.17N 91.01W
05/15/2009 E50 MPH LINCOLN MO AMATEUR RADIO
0618 PM HAIL 5 S EOLIA 39.17N 91.01W
05/15/2009 E0.50 INCH LINCOLN MO AMATEUR RADIO
&&
EVENT NUMBER LSX0902024
EVENT NUMBER LSX0902025
GKSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 9:00 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| May 15, 9:08 AM CDT | River Flood Warning | LSX | Marion | 48 hr |
| May 15, 10:49 AM CDT | Flash Flood Warning | LSX | Knox | 6 hr |
| May 15, 11:00 AM CDT | Flash Flood Warning | LSX | Knox | 6 hr |
| May 15, 11:25 AM CDT | Flash Flood Warning | LSX | Lewis | 6 hr |
| May 15, 11:38 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 25 min |
| May 15, 12:13 PM CDT | River Flood Warning | LSX | Lewis | 4 days |
| May 15, 12:13 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| May 15, 12:13 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| May 15, 12:13 PM CDT | River Flood Warning | LSX | Marion | 6 days |
| May 15, 12:13 PM CDT | River Flood Warning | LSX | Ralls | 6 days |
| May 15, 12:13 PM CDT | River Flood Warning | LSX | Pike | 7 days |
| May 15, 12:13 PM CDT | River Flood Warning | LSX | Pike | 7 days |
| May 15, 12:13 PM CDT | River Flood Warning | LSX | Lincoln | 8 days |
| May 15, 12:13 PM CDT | River Flood Warning | LSX | Saint Charles | 10 days |
| May 15, 2:19 PM CDT | Flash Flood Warning | LSX | Shelby | 6 hr |
| May 15, 2:43 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 47 min |
| May 15, 2:49 PM CDT | Tornado Warning | LSX | Marion, Ralls | 26 min |
| May 15, 2:59 PM CDT | Flash Flood Warning | LSX | Marion | 5 hr |
| May 15, 4:30 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Marion, Monroe, Ralls, Shelby | 45 min |
| May 15, 4:48 PM CDT | Flash Flood Warning | LSX | Knox, Lewis, Marion, Shelby | 6 hr |
| May 15, 5:03 PM CDT | Tornado Warning | LSX | Audrain, Monroe, Pike, Ralls | 42 min |
| May 15, 5:12 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Monroe, Pike, Ralls | 6 hr |
| May 15, 5:12 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Lincoln, Marion, Monroe, Montgomery and 2 more | 63 min |
| May 15, 5:28 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 47 min |
| May 15, 5:44 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 31 min |
| May 15, 6:06 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 39 min |
| May 15, 6:09 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 51 min |
| May 15, 6:29 PM CDT | Flash Flood Warning | LSX | Callaway, Lincoln, Montgomery | 5 hr |
| May 15, 6:59 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 46 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.